# SDR CA150925009

- Difficulty date: September 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) SOON AFTER TAKEOFF, DURING CLIMB, ENGINE POWER ROLLED BACK CLOSE TO IDLE SPEED. ENGINE WAS NOT RESPONDING TO PLA INPUT. CREW ACTIVATED PLA AND MADE EMERGENCY LANDING WITHOUT INCIDENT.  POST LANDING INSPECTION DID NOT REVEAL ANY EXTERNAL FINDINGS ON ENGINE. GROUND RUN WAS CARRIED OUT WITH IDLE SPEED REACHING 47 PERCENT NG AND NO RESPONSE TO PLA.  THE FCU WAS REMOVED AND WILL BE SENT BACK TO OVERHAUL SHOP.  SUBJECT FCU WAS O/H AND PROVIDED TO OPERATOR.  ENGINE MFG REQUESTED THE FCU TO PERFORM AN INVESTIGATION.
